# SDR CA991007025

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: AL75060
- Condition: Failed
- Location: Nr 3 Rod
- Part time: 1,152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 CONNECTING ROD BOLT FAILED.  CAUSE UNKNOWN AT THIS TIME.
